hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stationary iteration methods for solving 3D electromagnetic scattering problems
Moscow State Technical University of Radio Engineering and Automation, Moscow, Russian Federation.
Karlstad University, Karlstad, Sweden.
Chuo University, Tokyo, Japan.
2013 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 222, 107-122 p.Article in journal (Refereed) Published
Abstract [en]

Generalized Chebyshev iteration (GCI) applied for solving linear equations with nonselfadjoint operators is considered. Sufficient conditions providing the convergence of iterations imposed on the domain of localization of the spectrum on the complex plane are obtained. A minimax problem for the determination of optimal complex iteration parameters is formulated. An algorithm of finding an optimal iteration parameter in the case of arbitrary location of the operator spectrum on the complex plane is constructed for the generalized simple iteration method. The results are applied to numerical solution of volume singular integral equations (VSIEs) associated with the problems of the mathematical theory of wave diffraction by 3D dielectric bodies. In particular, the domain of the spectrum location is described explicitly for low-frequency scattering problems and in the general case. The obtained results are discussed and recommendations concerning their applications are given.

Place, publisher, year, edition, pages
2013. Vol. 222, 107-122 p.
Keyword [en]
3-D electromagnetic scattering; Chebyshev iteration; Localization of the spectrum; Low-frequency scattering; Mathematical theory; Numerical solution; Optimal iterations; Singular integral equations, Integral equations; Optimization, Iterative methods
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-22867DOI: 10.1016/j.amc.2013.07.019ISI: 000326877300011Scopus ID: 2-s2.0-84882280420OAI: oai:DiVA.org:hig-22867DiVA: diva2:1050224
Funder
Swedish Institute
Available from: 2016-11-28 Created: 2016-11-28 Last updated: 2017-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Shestopalov, Yury V.
In the same journal
Applied Mathematics and Computation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 167 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf